Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Blister on bruised leg, yellow discharge. What would have caused it? Had DVT, borderline diabetic

I have a bruise on my left leg and have had it for approx. 4 weeks. 3 or 4 days ago a quarter sized blister appeared in the middle of it and yesterday it popped and the liquid that was extracted was a yelloish color. now it is just a large red sore. What could have caused it and/or what should i do to take care of it. I have had DVT before and i am borderline diabetic as well.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Your history is incomplete. But from what you have described, it appears to be a diabetic leg infection. You should get to a diabetic foot surgeon or a general surgeon with immediate effect who may advice you some tests like complete hemogram, blood sugar(F&PP-2hrs),HbA1C, Doppler USG of both legs(for peripheral vascular disease) and pus for culture & sensitivity. The only effective therapy in such cases is wound debridement (thorough cleansing of wound and removal of as much dead material as possible) and liberal use of broadest spectrum antibiotics. Also seek advice of your endocrinologist for tight control of blood sugar levels.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor